# SDR COMA9960276

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: HP13332003
- Condition: Malfunctioned
- Location: Nr 2 Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL FROM NOSE AREA WHEN RIGHT BRAKE APPLIED.  REMOVED AND REPLACED NR 2 BRAKE CONTROL VALVE.
